The Groin Pain And Aches After A Long Trip Using A Motor?

Illustration of The Groin Pain And Aches After A Long Trip Using A Motor?
Illustration: The Groin Pain And Aches After A Long Trip Using A Motor? sportsinjuryclinic.net

, I was riding a motorcycle for a long journey of approximately 2 hours without stopping. now I feel the groin / groin is very painful. until I was really limited to moving. it’s not pain or aching, but like burning and like an antiseptic wound. very sick and not like bone pain usually. Why and what should I do? it’s been 2 days hasn’t improved one bit.

1 Answer:

Hello Melissa,


Thank you for the question.


Crotch pain can be caused by a variety of things, and has a variety of characteristics, such as whether there is impaired movement in the lower limbs, the presence of trauma, and whether accompanied by accompanying symptoms such as fever, redness, enlarged lymph nodes, or disorders of urination. Then if for a long time riding a motorcycle, it is also necessary to know whether to wear long or short pants, so that there is contact between the skin and the motorbike. The following causes of pain in the groin after too long riding on a motorcycle:


Strains, or sprains, due to stretch in the groin muscles, usually accompanied by moving pain.
Contact dermatitis, due to contact between the skin and other objects, causing reactions such as heat and pain, or itching.

Basically, pain due to pressure from other objects is not a worry. However, if complaints continue to be felt for more than 1 week and there is no improvement, you can consult a doctor to check whether there are other disorders that underlie your complaints.


The following recommendations you can do at home:

Rest your lower limbs.
Compress the groin using ice water.
Brush the groin with a moisturizer if there is redness or irritation.
Take over-the-counter pain relievers such as paracetamol.

Hope this helps ...


thanks.

: by

Related Question

Measles Immunization In Children Aged 10 Months?

Measles Immunization In Children Aged 10 Months?

(1 year ago)

Good morning, I want to ask my child aged 10 months on July 1 after being injected with measles, after injecting my child his body immediately hot, after 3 days the next day the he...

Irregular Menstruation After Stopping Injections Kb?

Irregular Menstruation After Stopping Injections Kb?

(1 year ago)

, I want to ask, I haven’t injected for 5 months before about 2 months or 3 months, the test is negative, but after 4 months, there are three months, but there are still not ...

Head Dizzy Until The Feeling Of Fainting After The Hb Test?

Head Dizzy Until The Feeling Of Fainting After The Hb Test?

(1 year ago)

I want to ask, after every HB test, why is your head so dizzy?...

Leave a Reply

Your email address will not be published. Required fields are marked *